RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 336, Number 4, Pages 439–441 (Mi dan4782)  

MATHEMATICS

Two-weight estimates for multipliers, and embedding theorems

V. M. Kokilashviliab, P. I. Lizorkinab

a A. Razmadze Mathematical Institute, Georgian Academy of Sciences, Tbilisi
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Full text: PDF file (210 kB)

English version:
Doklady Mathematics, 1994, 49:3, 515–519

Bibliographic databases:
UDC: 517.51
Presented: С. М. Никольский
Received: 15.07.1993

Citation: V. M. Kokilashvili, P. I. Lizorkin, “Two-weight estimates for multipliers, and embedding theorems”, Dokl. Akad. Nauk, 336:4 (1994), 439–441; Dokl. Math., 49:3 (1994), 515–519

Citation in format AMSBIB
\Bibitem{KokLiz94}
\by V.~M.~Kokilashvili, P.~I.~Lizorkin
\paper Two-weight estimates for multipliers, and embedding theorems
\jour Dokl. Akad. Nauk
\yr 1994
\vol 336
\issue 4
\pages 439--441
\mathnet{http://mi.mathnet.ru/dan4782}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1289511}
\zmath{https://zbmath.org/?q=an:0837.42003}
\transl
\jour Dokl. Math.
\yr 1994
\vol 49
\issue 3
\pages 515--519


Linking options:
  • http://mi.mathnet.ru/eng/dan4782
  • http://mi.mathnet.ru/eng/dan/v336/i4/p439

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020